Resultats globals: 2 registres trobats en 0.02 segons.
Articles, 2 registres trobats
Articles 2 registres trobats  
1.
4-dimensional zero-Hopf bifurcation for polynomial differentials systems with cubic homogeneous nonlinearities via averaging theory / Feddaoui, Amina (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
The averaging theory of second order shows that for polynomial differential systems in ℝ4 with cubic homogeneous nonlinearities at least nine limit cycles can be born in a zero-Hopf bifurcation.
2020 - 10.1504/IJDSDE.2020.109106
International Journal of Dynamical Systems and Differential Equations, Vol. 10, Issue 4 (2020) , p. 321-328  
2.
18 p, 893.2 KB Periodic solutions for a class of Duffing differential equations / Feddaoui, Amina (University of Annaba. Department of Mathematics (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics (Algeria))
We provide sufficient conditions for the existence of periodic solutions in the class of Duffing differential equations x" + c(t)x' + a(t)x + b(t)x3 = h(t,x), where the functions a(t), b(t), c(t) and h(t,x) are C2 and T-periodic in the variable t.
2019 - 10.2478/mjpaa-2019-0007
Moroccan Journal of Pure and Applied Analysis, Vol. 5, Issue 1 (June 2019) , p. 86-103
2 documents

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.